# SDR QXEA9700093

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812PH
- Make and model: Dhav DHC8102
- Aircraft serial: 26
- System (JASC): 2460 · DC Power Distribution System
- Part: Buss Bar
- Condition: Corrosion
- Location: Lt Dc Panel
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLM - ELECTRICAL OVERHEAT SMELL IN COCKPIT AND CABIN AFTER TAKEOFF.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT MADE SAFE FOR FERRY FLIGHT TO PDX.  SMOKE AND ASSOCIATED ODORS ORIGINATED FROM CAPTAINS LEFT HAND DC CIRCUIT BREAKER PANEL.  FEEDER WIRE 2431151A81 FROM C/B A10 WAS BURNT AT THE CONNECTION AT B1.  BUSS BAR CONNECTING C/B A1 THROUGH A4 WAS CHARRED AND SUFFERED EXTREME HEAT DAMAGE.  TERMINAL AT THE LINE FEED SIDE OF THE C/B WERE EQUALLY DAMAGED.  ALL BUSS BARS AND CIRCUIT BREAKER WITH HEAT DAMAGE WERE REPLACED.
